| Catalog Number |
1000 |
| Medical Device Problem Code |
Self-Activation or Keying (1557)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent; 6/4/2025 b3: exact date is unk.Assumed 1st day of the month.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure the equipment is turning on by itself without stepping on the pedal.
Additional Manufacturer Narrative
(b)(4).Date sent 7/8/2025 the device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
(b)(4).Date sent: 7/25/2025.Corrected data: d4 udi #.Investigation summary : per service manual operational and diagnostic analysis confirmed the reported self activation.The unit was recalibrated as identified in the investigation to address the issue.The repair and testing of the unit was completed per the service manual, bringing the unit back to full functionality.The unit passed all functional tests and is fully operational.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.
Additional Manufacturer Narrative
(b)(4).Date sent: 10/27/2025.Additional information was requested, and the following was obtained: did the patient suffer any adverse consequences? was the self-activation noticed during use of the device in a patient? no adverse events occurred with the patient.
Additional Manufacturer Narrative
(b)(4).Date sent: 12/8/2025.Corrected data: h6 investigation findings and h11 investigation summary.Investigation summary: per service manual operational and diagnostic analysis did not confirm the reported self activation.Additionally, the unit was recalibrated.This calibration was unrelated to the reported issue.The unit passed all functional tests and is fully operational.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.